Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 11

All articles in this issue are freely accessible.

Covering the integers by arithmetic sequences. II
Zhi-Wei Sun.
Trans. Amer. Math. Soc. 348 (1996), 4279-4320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1360231
A variational problem for surfaces in Laguerre geometry
Emilio Musso and Lorenzo Nicolodi.
Trans. Amer. Math. Soc. 348 (1996), 4321-4337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370648
Functorial structure of units in a tensor product
David B. Jaffe.
Trans. Amer. Math. Soc. 348 (1996), 4339-4353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361641
The Morse spectrum of linear flows on vector bundles
Fritz Colonius and Wolfgang Kliemann.
Trans. Amer. Math. Soc. 348 (1996), 4355-4388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329532
The Lyapunov spectrum of families of time-varying matrices
Fritz Colonius and Wolfgang Kliemann.
Trans. Amer. Math. Soc. 348 (1996), 4389-4408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329531
Projectively bounded Fréchet measures
Ron C. Blei.
Trans. Amer. Math. Soc. 348 (1996), 4409-4432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355069
Packing dimension and Cartesian products
Christopher J. Bishop and Yuval Peres.
Trans. Amer. Math. Soc. 348 (1996), 4433-4445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376540
The dynamical properties of Penrose tilings
E. Arthur Robinson Jr..
Trans. Amer. Math. Soc. 348 (1996), 4447-4464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355301
Eigenvalue asymptotics and exponential decay of eigenfunctions for Schrödinger operators with magnetic fields
Zhongwei Shen.
Trans. Amer. Math. Soc. 348 (1996), 4465-4488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370650
Abstract functions with continuous differences and Namioka spaces
Bolis Basit and Hans Günzler.
Trans. Amer. Math. Soc. 348 (1996), 4489-4500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373629
Existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature
Xu-Jia Wang.
Trans. Amer. Math. Soc. 348 (1996), 4501-4524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357407
The fixed-point property for simply connected plane continua
Charles L. Hagopian.
Trans. Amer. Math. Soc. 348 (1996), 4525-4548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344207
The boundary of iterates in Euclidean growth models
Janko Gravner.
Trans. Amer. Math. Soc. 348 (1996), 4549-4559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370643
Krull-Schmidt fails for serial modules
Alberto Facchini.
Trans. Amer. Math. Soc. 348 (1996), 4561-4575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376546
Modèles entiers des courbes hyperelliptiques sur un corps de valuation discrète
Qing Liu.
Trans. Amer. Math. Soc. 348 (1996), 4577-4610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363944
Infinite products of finite simple groups
Jan Saxl, Saharon Shelah and Simon Thomas.
Trans. Amer. Math. Soc. 348 (1996), 4611-4641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376555
Curvature invariants, differential operators and local homogeneity
Friedbert Prüfer, Franco Tricerri and Lieven Vanhecke.
Trans. Amer. Math. Soc. 348 (1996), 4643-4652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363946
The stability of foliations of orientable 3-manifolds covered by a product
Sandra L. Shields.
Trans. Amer. Math. Soc. 348 (1996), 4653-4671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355076
Harish-Chandra’s Plancherel theorem for $\frak p$-adic groups
Allan J. Silberger.
Trans. Amer. Math. Soc. 348 (1996), 4673-4686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370652
Erratum à “Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif p-adique”
Anne-Marie Aubert.
Trans. Amer. Math. Soc. 348 (1996), 4687-4690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390967